toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Bravo, V.; Hernandez, R.; Ponnusamy, S.; Venegas, O. doi  openurl
  Title Pre-Schwarzian and Schwarzian derivatives of logharmonic mappings Type
  Year 2022 Publication Monatshefte Fur Mathematik Abbreviated Journal Monatsh. fur Math.  
  Volume 199 Issue 4 Pages 733-754  
  Keywords Pre-Schwarzian and Schwarzian derivatives; Harmonic and logharmonic mappings; Univalence criterion  
  Abstract We introduce definitions of pre-Schwarzian and Schwarzian derivatives for logharmonic mappings, and basic properties such as the chain rule, multiplicative invariance and affine invariance are proved for these operators. It is shown that the pre-Schwarzian is stable only with respect to rotations of the identity. A characterization is given for the case when the pre-Schwarzian derivative is holomorphic.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue (up) Edition  
  ISSN 0026-9255 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000750771000001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1531  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: